# SDR AMTA200200994

- Difficulty date: August 6, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N186AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1074
- Aircraft time: 69,946 hours, 31,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 3856
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ZONE A LEFT HAND SIDE ROW 1-7 AND RIGHT SIDE 2-7 EGRESS LIGHTS OUT.
